Recent Issues
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN (electronic): 2832-904X
ISSN (print): 2832-9058
To Appear
 
Other MSP Journals
In  Forthcoming  Issues
Additive reducts of real closed fields and strongly bounded structures  [in Special issue for Ehud Hrushovski]

Hind Abu Saleh, Ya'acov Peterzil

Star sorts, Lelek fans, and the reconstruction of non-$\aleph_0$-categorical theories in continuous logic  [in Special issue for Ehud Hrushovski]

Itaï Ben Yaacov

An exposition of Jordan's original proof of his theorem on finite subgroups of $\GL_n(\C)$.  [in Special issue for Ehud Hrushovski]

Emmanuel Breuillard

Definable convolution and idempotent Keisler measures, II  [in Special issue for Ehud Hrushovski]

Artem Chernikov, Kyle Gannon

Mock hyperbolic reflection spaces and Frobenius groups of finite Morley rank  [in Special issue for Ehud Hrushovski]

Tim Clausen, Katrin U. Tent

Higher amalgamation properties in measured structures  [in Special issue for Ehud Hrushovski]

David M. Evans

An improved bound for regular decompositions of $3$-uniform hypergraphs of bounded $VC_2$-dimension  [in Special issue for Ehud Hrushovski]

Caroline Terry

Quasi groupes de Frobenius dimensionnels

Samuel Zamour